# SDR 95ZZZX1178

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332JS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120038
- System (JASC): 3425 · Integrated Flight System
- Part: Ehsi
- Part number: 066031160003
- Condition: Defective
- Location: Rt Instr Panel
- Component: Bendix, ED102E
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN ACTIVATING MASTER AVIONICS SWITCH, MAINTENANCE PERSONNEL REPORTED SPARKS AND SMOKE FROM RT SIDE OF COCKPIT INSTRUMENT PANEL.  REPLACED RT EHSI, OPERATIONAL CHECK GOOD.  SERVICE INVESTIGATION REVEALED AN INTERNAL PROBLEM WITH HIGH VOLTAGE POWER SUPPLY, BENDIX/KING IS CURRENTLY EVALUATING THE PROBLEM.
